# SDR HNAA2025111700742

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 47,313 hours, 43,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24756
- Condition: Inoperative
- Location: Zone 200
- Part time: 22,743 hours, 20,732 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXIT EMERGENCY LIGHT INOPERATIVE.  R & R NR 2 EMERGENCY BATTERY AND CHARGER ASSY IAW AMM 33-50-04.  OPS CHECKED GOOD.
